# SDR AWXA200601778

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410155
- Condition: Cracked
- Location: Bs 663-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - MAIN CABIN LONGITUDINAL FLOORBEAM UPPER TEE CRACKED, BS 663, BS 666.5, BS 670.5 AND BS 677, LBL 24.5, WL 208.1.  REPAIRED MAIN CABIN LONGITUDINAL FLOORBEAM UPPER TEE, BS 663, BS 666.5, BS 670.5 AND BS 677, LBL 24.5, WL 208.1 IAW AWA ER 03-5702-06291-SS1.
